# SDR ABXA9900525

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196171
- Condition: Cracked
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN FRAME CRACKED IN UPPER CARGO COMPARTMENT.  REPAIRED IAW DC9 S/B 53-131 AND DWG 5935650-503.
